# SDR ASOA201611151272

- Difficulty date: November 15, 2016
- Submitted: December 15, 2016
- Operation: Air carrier
- Aircraft: N867AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7463
- Aircraft time: 35,137 hours, 32,745 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6003106823
- Condition: Cracked
- Location: Bs 461
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FOUND THE FLOORBEAM BS 461 BETWEEN LBL 9 AND LBL 18 CRACKED. CUT AWAY DAMAGE AND INSTALLED SECONDARY STRUCTURE & DOUBLER IAW EC/TC REO 601R-53-41-2128 REV A.
